Abstract and Applied Analysis
Volume 2004 (2004), Issue 2, Pages 91-98
An elliptic problem with critical exponent and positive Hardy potential
Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Received 9 September 2003
Copyright © 2004 Shaowei Chen and Shujie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give the existence result and the vanishing order of the solution in for the following equation: , where , , and the potential is positive in .